MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens became aware of an incident that occurred on the (b)(6) unit.The overhead tube dropped and hit the operator present in the room.The technical was evaluated for a head injury, however, no medical treatment was required and the technical returned to work the next day.The unit was returned to everyday operation and no issues have been reported.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported incident.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported incident.A supplemental report will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Siemens became aware of an incident that occurred on the luminos drf max unit.The overhead tube dropped and hit the operator present in the room.The technical was evaluated for a head injury, however, no medical treatment was required and the technical returned to work the next day.The unit was returned to everyday operation and no issues have been reported.
 
Additional Manufacturer Narrative
The issue was investigated in detail.The affected system at customer site was inspected by a service technician and did not show any malfunctions.According to the information received, the system was found in normal condition and a proper system operation was verified.The provided data, log files and flight recorder log files of the day of incident were investigated in detail.No abnormal or unintended movements and no error messages could be identified.Based on the given information and the analysis of this issue, no malfunction of the system could be determined.A possible explanation could be that the system was moved by an operator without checking if the movement path was free of persons (operator manual xpd3-520.620.01.01.02, chapter "general safety", page 31/80).

Brand Name
LUMINOS DRF MAX
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key12843599
Report Number3004977335-2021-04850
Device Sequence Number11914444
Product Code JAK
UDI-Device Identifier04056869009155
UDI-Public04056869009155
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762471
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date02/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown